Conformations of a Long Polymer in a Melt of Shorter Chains: Generalizations of the Flory Theorem

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Lang, M; Rubinstein, M; Sommer, J-U

Published Date

  • February 17, 2015

Published In

Volume / Issue

  • 4 / 2

Start / End Page

  • 177 - 181

Published By

Electronic International Standard Serial Number (EISSN)

  • 2161-1653

International Standard Serial Number (ISSN)

  • 2161-1653

Digital Object Identifier (DOI)

  • 10.1021/mz500777r

Language

  • en